| Catalog Number |
18063212 |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
As reported: "when drilling for insertion of a pa screw into the calcaneus, the drill missed the screw hole and grazed the nail.When trying to remove the drill while turning, the drill bit broke off.When drilling again with a spare drill, it broke off in the same way".
Additional Manufacturer Narrative
Once the investigation is completed any additional information will be reported in a supplemental report.
Event or Problem Description
Additional Manufacturer Narrative
Correction - please refer to d9 product available to stryker.The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling was not possible because the catalog number and lot number were not communicated.Indications of material, manufacturing, or design related problems were unable to be identified as the catalog number and lot number were not communicated.If the device is returned or if any additional information is provided, the investigation will be reassessed.